The Helotiales of India-XIV

Thind, K. S. ; Singh, Harnek (1970) The Helotiales of India-XIV Proceedings of the Indian Academy of Sciences, Section B, 72 (4). pp. 171-178. ISSN 0370-0097

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:51495
Deposited On:28 Jul 2011 14:51
Last Modified:28 Jul 2011 14:51

Repository Staff Only: item control page